# SDR HEEA084944

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: 212061117001
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUBING OPENING IS TOO LARGE FOR BEARING DIAMETER. REPAIRED.
